# SDR AU981139

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2312 · VHF Communications System
- Part: Controller
- Condition: Failed
- Location: Vhf Comm
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 VHF SYSTEM CONTROLLER FAULTY.
